New constructions of domain decomposition methods for systems of PDEs

Victorita Dolean, Frédéric Nataf, Gerd Rapin

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We propose new domain decomposition methods for systems of partial differential equations in two and three dimensions. The algorithms are derived with the help of the Smith factorization. This could also be validated by numerical experiments.

Original languageEnglish
Pages (from-to)693-696
Number of pages4
JournalComptes Rendus Mathematique
Volume340
Issue number9
DOIs
Publication statusPublished - 1 May 2005

Keywords

  • domain decomposition
  • Smith factorization
  • Stokes system
  • Oseen system
  • Euler equations

Cite this